Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On the classification of $ (n-k+1)$-connected embeddings of $ n$-manifolds into $ (n+k)$-manifolds in the metastable range

Author: Rong Liu
Journal: Trans. Amer. Math. Soc. 347 (1995), 4245-4258
MSC: Primary 57N35; Secondary 55Q05
MathSciNet review: 1290732
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For an $ (n - k + 1)$-connected map $ f$ from a connected smooth $ n$-manifold $ M$ to a connected smooth $ (n + k)$-manifold $ V$, where $ M$ is closed, we work out the isotopy group $ {[M \subset V]_f}$ in the metastable range $ n \leqslant 2k - 4$. To prove our results, we develop the Hurewicz-type theorems which provide us with the efficient methods of computing the homology groups with local coefficients from the homotopy groups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57N35, 55Q05

Retrieve articles in all journals with MSC: 57N35, 55Q05

Additional Information

Keywords: Embedding, isotopy classification, twisted Hurewicz theorems
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society